CANCELLED (due to inclement weather) Lethbridge Number Theory and Combinatorics Seminar: Amir Akbary

  • Date: 09/30/2019
  • Time: 12:00
Amir Akbary, University of Lethbridge

University of Lethbridge


The prime number theorem for automorphic L-functions


We describe a theorem due to Jianya Liu and Yangbo Ye (Pure and Applied Mathematics Quarterly, Volume 3, Number 2, 481-497, 2007) concerning the prime number theorem for automorphic L-functions. We state the theorem and review the strategy of the proof in comparison with the classical prime number theorem. An important ingredient is a new version of Perron's formula that represents a sum of complex numbers as a contour integral plus some specific error terms.

Other Information: 

Location: C630 University Hall


More information on this series can be found onlineĀ here.